# SDR GTIA2016092001597

- Difficulty date: September 20, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft time: 38,193 hours, 18,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Circirc System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR AT 6,000 FT ON FINAL DESCENT, FOLLOWED SOP & SHUT DOWN THE NR 1 PACK.  ODOR DISSIPATED, LANDED WITH NO FURTHER INCIDENT. PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00.  REMOVED AND REPLACED RECIRCULATION FILTERS FOR SUSPECTED CONTAMINATION IAW AMM 21-21-40.  OPS CHECKED GOOD NO ODORS DETECTED
